12, 24, 36 capsules
1 capsule contains: Ibuprofen (Ibuprofenum) 400mg
Pain of diverse origins from weak to moderate intensity:
- Headache (including migraine)
- Muscle, joint and bone pain
- Post injury pain
- Pain associated with colds and the flu
- Fever of diverse origins (including in the course of influenza, the common cold or other infectious diseases)
Hypersensitivity to Ibuprofen or any ingredient of the medicinal product; stomach ulcers and (or) active duodenal ulcers or a history of perforation or bleeding, also observed with other NSAIDs; severe hepatic impairment; severe renal failure or severe heart failure; in people who have had any allergy symptoms of runny nose, hives or asthma during treatment with aspirin or other nonsteroidal anti-inflammatory drugs (NSAIDs), the third trimester of pregnancy; do not use Ibuprofen in conjunction with other NSAIDs, including COX-2 inhibitors (increased risk of side effects); hemorrhagic diathesis.
AND WHAT IS THIS PAIN FOR?
IBUM Forte is a capsule with a drug in a liquid form, thanks to which it instantly deals with pain, fever and inflammation. Do you really want to wait for your traditional tablet to dissolve and take effect? Choose IBUM Forte liquid capsule and enjoy life without pain!
WHAT IS AN INFLAMMATION?
Inflammation is the body’s response to various types of injury or infection. This is a signal that something is wrong in the body. We can identify it through pain, swelling and redness of the sick area, and often also through the increased body temperature. All this impairs the normal functioning of the body and therefore we feel discomfort. To prevent the development of this process, it is best to choose a drug that has an additional anti-inflammatory effect.
Discover the Advantages of IBUM FORTE:
Liquid capsules allow for near-instantaneous absorption.
It has anti-inflammatory, analgesic and antipyretic properties.
HOW TO DOSE IBUM FORTE?
Adults and children over 12 years of age
1 capsule every 4-6 hours
Do not take more than 3 capsules a day.
Children up to 12 years
Do not use the drug in children under 12 years of age.
Before use, read the leaflet, which contains indications, contraindications, data on side effects and dosage as well as information on the use of the medicinal product, or consult your doctor or pharmacist, as each drug used improperly is a threat to your life or health.